Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2013, Article ID 324940, 11 pages
http://dx.doi.org/10.1155/2013/324940
Research Article

Confidence Intervals for the Coefficient of Variation in a Normal Distribution with a Known Population Mean

Department of Mathematics and Statistics, Faculty of Science and Technology, Thammasat University, Phathum Thani 12120, Thailand

Received 23 July 2013; Accepted 25 September 2013

Academic Editor: Shein-chung Chow

Copyright © 2013 Wararit Panichkitkosolkul. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wararit Panichkitkosolkul, “Confidence Intervals for the Coefficient of Variation in a Normal Distribution with a Known Population Mean,” Journal of Probability and Statistics, vol. 2013, Article ID 324940, 11 pages, 2013. https://doi.org/10.1155/2013/324940.